# SDR DL73K011340

- Difficulty date: August 14, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N330DL
- Make and model: Boeing 737232
- Aircraft serial: 23102
- Aircraft time: 47,967 hours, 38,409 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6546877143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT STRINGER 18A SHEAR BEAM AT FS 727 WAS FOUND WITH A 1 INCH CRACK EMANATING FROM THE EDGE OF THE WEB.  THE CRACK IS TYPICAL OF THOSE SHOWN IN BAC S/B 737-53-1066, HOWEVER THE S/B IS NOT EFFECTIVE FOR THIS AIRCRAFT. THE CRACK WAS STOP DRILLED AND REPAIRED PER ER/A 381542-14, REV A.
